Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 43, NWS Lake Charles, LA

October 25, 2015Hardin County, Texas

NWS Lake Charles, LA issued this flash flood warning at Oct 25, 2015, 3:34 PM CDT for Hardin County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2015, 3:34 PM CDT (20:34 UTC)
Expired
Oct 25, 2015, 6:30 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

County Hardin County, TX

The radar

The Lake Charles radar (KLCH), 109 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WGUS54 KLCH 252034
FFWLCH
TXC199-252330-
/O.NEW.KLCH.FF.W.0043.151025T2034Z-151025T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
334 PM CDT SUN OCT 25 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARDIN COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 630 PM CDT

* AT 331 PM CDT...DOPPLER RADAR AND AUTOMATED STREAM GAUGES 
  INDICATED HEAVY RAIN FALLING ACROSS THE WARNED AREA HAS ALLOWED 
  WATER TO RISE ALONG BLACK CREEK NORTH OF SOUR LAKE AND PINE ISLAND 
  BAYOU NEAR BATSON. TWO TO THREE INCHES OF RAIN HAVE ALREADY FALLEN 
  WITH A 24 HOUR TOTAL OF NEAR 6 INCHES. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEAUMONT...LUMBERTON...SILSBEE...KOUNTZE...SOUR LAKE...SARATOGA...
  BATSON...CANEY HEAD AND HONEY ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3049 9432 3051 9412 3018 9420 3019 9421
      3017 9422 3017 9427 3014 9428 3010 9437
      3011 9438 3010 9441 3011 9443 3011 9460
      3026 9465

$$

TINGLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 25, 2:02 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Oct 25, 2:02 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
202 PM CDT SUN OCT 25 2015

.AVIATION...RAIN IS EXPECTED TO CONTINUE FOR THE MAJORITY OF THE
PERIOD. THIS WILL GENERALLY KEEP VIS AT MVFR OR AT TIMES IFR.
LOWER CEILINGS WILL ALSO LINGER THROUGH THE PERIOD WITH CEILINGS
REMAINING IFR MOST OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1253 PM CDT SUN OCT 25 2015/

UPDATE...
HAVE UPGRADED FROM A GALE WARNING TO A STORM WARNING FOR
INTERCOASTAL CITY TO HIGH ISLAND AND OUT 60 NM THROUGH 10 PM.

PREV DISCUSSION... /ISSUED 1031 AM CDT SUN OCT 25 2015/

DISCUSSION...
A DEEPENING LOW OFF THE SOUTHEAST TEXAS COAST THIS MORNING HAS
A FEW OFFSHORE PLATFORMS REPORTING WIND GUST TO OR JUST ABOVE 50
KNOTS. THIS LOW WILL MOVE TO THE NORTH THEN NORTHEAST AND FINALLY
ONSHORE IN SOUTH CENTRAL LOUISIANA LATE TODAY. RADAR IS INDICATING
A LARGE RAIN SHIELD OVER SOUTHEAST TEXAS AND MOST OF LOUISIANA
THIS MORNING. RAINFALL TOTALS HAVE AVERAGED AROUND ONE TO TWO
INCHES DURING THIS EVENT SO FAR...BUT ARE EXPECTED TO GO HIGHER
AS THE LOW MERGES WITH THE FRONTAL BOUNDARY NEAR THE
TEXAS/LOUISIANA COAST. MOISTURE WILL THEN RIDE UP AND OVER THIS
BOUNDARY AND THIS IS EXPECTED TO PRODUCE HEAVY RAINS IN SOUTHEAST
AND SOUTHERN LOUISIANA TODAY. CURRENT ZONES ARE FINE HAVE NO PLANS
FOR ANY UPDATES.

K. KUYPER

PREV DISCUSSION... /ISSUED 656 AM CDT SUN OCT 25 2015/

AVIATION...DEEPENING REMNANT LOW OF PACIFIC STORM PATRICIA OFF
THE CENTRAL TEXAS COAST IS PROGGED OFF THE LOUISIANA COAST OFF
GRAND CHENIER BY SUNDOWN AND IS EXPECTED TO BE JUST SOUTHEAST OF
LFT AND ARA BY THIS TIME MONDAY MORNING.

IFR TO LOW MVFR CIGS WITH PERIODS OF HEAVY RAIN FOR THE TERMINALS
TODAY INTO TNITE. VERY STRONG GRADIENT WINDS WILL LIKELY PRODUCE
GUSTS AS HIGH AS 40 KNOTS INTO ARA EARLY THIS EVENING. GUSTS
NEARLY AS HIGH ELSEWHERE AS WINDS MAX OUT BEGINNING LATE
AFTERNOON.

SWEENEY

PREV DISCUSSION... /ISSUED 453 AM CDT SUN OCT 25 2015/

DISCUSSION...
THIS MORNING A COLD FRONT BI-SECTING THE FORECAST AREA FROM AEX TO
BPT. THIS FRONT EXTENDS WELL TO THE SOUTH INTO THE WESTERN GULF
WHERE LOW PRESSURE CONTINUES TO DEEPEN ON THE FRONT. RADAR
CONTINUES TO INDICATE WIDESPREAD LIGHT TO MODERATE RAINS OVER THE
ENTIRE AREA THIS MORNING. SO FAR RAINFALL RATES HAVE BEEN
MANAGEABLE WITH THE HEAVIEST RAINFALL THE PAST 24 HOURS ACTUALLY
OVER CENTRAL AND SOUTH CENTRAL LOUISIANA. RECENT SATELLITE AND
RADAR TRENDS INDICATE HEAVIER RAINFALL RATES DEVELOPING IN
JEFFERSON COUNTY AND EXTENDING OFF SHORE FOR SEVERAL MILES AND
THIS ACTIVITY IS LIFTING TO THE NORTH-NORTHEAST.

GUIDANCE IS STILL CONSISTENT IN BRINGING THE GALE CENTER ACROSS
THE NORTHWEST GULF THROUGH THE DAY AND TO THE SOUTH CENTRAL LA
COAST THIS EVENING. GUIDANCE STILL INDICATES POCKETS OF HEAVIER
RAINS WITH THE DEVIL IN THE DETAILS. SOME MODELS CLUSTER THE
HEAVIER RAINS RIGHT ALONG THE COAST AND ANOTHER SET CLUSTERING
MORE INLAND AS THE AS THE SYSTEM REACHES PEAK INTENSITY. OVERALL
THE HEAVIER RAINFALL LOOKS TO BE MORE PROGRESSIVE THAN YESTERDAY
AND THIS WILL RESULT IN SLIGHTLY LOWER RAINFALL TOTALS THAN WE
WERE EXPECTING YESTERDAY. SOIL MOISTURE GUIDANCE INDICATES THAT
SOILS JUST NOW BECOMING SATURATED ENOUGH TO ALLOW RUNOFF WITH THE
RATES THAT WE ARE CURRENTLY GETTING AND WITH HEAVIER RATES
EXPECTED THIS MORNING AND AFTERNOON...WILL CONTINUE THE FLASH
FLOOD WATCH. DID THINK ABOUT TRIMMING THE NORTHWEST CORNER OF THE
WATCH...BUT DECIDED TO LET THE DAY CREW TAKE ANOTHER LOOK AT IT
AND SEE HOW THINGS EVOLVE. WINDS WILL ALSO INCREASE TODAY AHEAD OF
THE LOW PRESSURE...ESPECIALLY ALONG THE COAST...BUT DID INCREASE
WINDS A BIT INLAND AS WELL AND THIS REQUIRED EXPANDING THE WIND
ADVISORY NORTH JUST A BIT IN A FEW LOCATIONS. TEMPERATURES TODAY
OVER THE WESTERN HALF OF THE AREA WILL NOT CLIMB MUCH IF AT ALL
AND IN FACT EXPECT THE NORTHWEST PORTIONS OF THE AREA WILL SEE
TEMPERATURES DROP A BIT TODAY AS DRIER AIR FILTERS IN WITH
PRECIPITATION FALLING INTO THE DRIER AIRMASS.

RAIN INTENSITIES WILL CONTINUE TO DROP OFF TONIGHT WITH A
EXCEPTION TO CENTRAL LA WHERE DEFORMATION ZONE AXIS PRECIPITATION
COULD PRODUCE ANOTHER INCH OR TWO. WINDS WILL ALSO BE GUSTY THIS
EVENING AS COLD AIR WRAPS IN BEHIND THE SYSTEM. THEREFORE EXTENDED
THE WIND ADVISORY INTO TONIGHT FOR THE IMMEDIATE COASTAL ZONES.

LIGHT WRAP AROUND RAINFALL MONDAY WILL GRADUALLY SHIFT EAST
THROUGH THE DAY AND INTO TUESDAY.

WEAK MOSTLY DRY FRONT EXPECT THURSDAY WITH THE NEXT SIGNIFICANT
WEATHER SYSTEM MOVING IN TIME FOR THE WEEKEND WITH RAIN CHANCES
ALREADY PRETTY HIGH.

MARINE...
WINDS AND SEAS WILL CONTINUE TO INCREASE TODAY AS A GALE LOW
PRESSURE CENTER MOVE NORTHEAST ACROSS THE NORTHWEST GULF.
FREQUENT WIND GUSTS AT OR ABOVE GALE FORCE CAN BE EXPECTED TODAY
OUT OF THE SOUTHEAST AND OUT OF THE NORTH AND NORTHWEST TONIGHT.

TIDES PEAKED AROUND 3.5 FEET MLLW AT HIGH TIDE THIS MORNING ALONG
THE COAST...WITH SURGE VALUES EXPECTED TO INCREASE THROUGH THE DAY
THE NEXT HIGH TIDE THIS AFTERNOON IS FORECAST TO BE AROUND 4.5
MLLW. THUS WILL KEEP THE COASTAL FLOOD WARNING GOING THROUGH THE
DAY. THE WARNING MAY NEED TO BE EXTENDED ACROSS SOUTH CENTRAL
LOUISIANA FOR A TIME AS WINDS WILL STILL BE OUT THE SOUTH.

27

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  64  71  62  75 / 100  60  30  20
LCH  66  72  61  76 /  80  50  20  10
LFT  69  75  64  76 /  90  50  30  20
BPT  63  71  62  76 /  80  40  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 7 PM CDT THIS EVENING FOR LAZ041-
     052>054-073-074.

     FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR LAZ027>033-041>045-
     052>055-073-074.

     WIND ADVISORY UNTIL 7 AM CDT MONDAY FOR LAZ052>054-073-074.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ032-033-041>045-
     055.

TX...COASTAL FLOOD WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ215-216.

     FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ180-201-215-216-
     259>262.

     WIND ADVISORY UNTIL 7 AM CDT MONDAY FOR TXZ215.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ216.

GM...GALE WARNING UNTIL 7 AM CDT MONDAY FOR GMZ455-475.

     STORM WARNING UNTIL 10 PM CDT THIS EVENING FOR GMZ450-452-470-
     472.

     GALE WARNING FROM 10 PM THIS EVENING TO 7 AM CDT MONDAY FOR
     GMZ450-452-470-472.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR GMZ430-432-435.

&&

AVIATION...05
Hazardous weather outlook, Oct 25, 5:04 AM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
504 AM CDT SUN OCT 25 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
261015-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
504 AM CDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

...FLASH FLOOD WATCH THROUGH MONDAY MORNING...
...MINOR FLOODING ALONG THE COAST THROUGH THE WEEKEND...

.DAY ONE...TODAY AND TONIGHT

RAINFALL AMOUTS OF 5 TO 7 INCHES ARE EXPECTED TODAY AND TONIGHT
WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS COULD LEAD TO AREAS OF
FLASH FLOODING.

WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED, GUSTY
WINDS...AND AN ISOLATED TORNADO IS POSSIBLE RIGHT ALONG THE
COASTAL AREAS.

MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE IS EXPECTED TODAY.
TIDES WILL RUN 1 TO 2 FEET ABOVE NORMAL.

GMZ430-432-435-450-452-455-470-472-475-261015-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
504 AM CDT SUN OCT 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

...MINOR TO MODERATE FLOODING ALONG THE COAST THROUGH THE WEEKEND...
...GALE WARNING IN EFFECT THROUGH TONIGHT...

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL CONTINUE TO INCREASE THROUGH THE DAY WITH
FREQUENT GUSTS UP OVER GALE FORCE. SEAS WILL BE RUNNING FROM 6 TO
12 FEET.

MINOR COASTAL FLOODING AT TIMES OF HIGH TIDE IS EXPECTED TODAY.
TIDES WILL RUN 1 TO 2 FEET ABOVE NORMAL.

In the hours before

Local storm report, Oct 25, 9:41 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
941 AM CDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     COASTAL FLOOD    SABINE PASS             29.73N 93.89W
10/25/2015                   JEFFERSON          TX   PUBLIC

            REPORTS OF WATER STARTING TO FLOOD HIGHWAY 87 BETWEEN THE
            GIWW BRIDGE AND SABINE PASS. WATER IS ALSO STARTING TO
            FLOOD PRIVATE ROADS NEAR SEA RIM STATE PARK.

&&

ATINGLER
Special weather statement, Oct 25, 11:48 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1148 AM CDT SUN OCT 25 2015

LAZ052-073-074-251745-
WEST CAMERON-EAST CAMERON-VERMILION-
1148 AM CDT SUN OCT 25 2015

...STRONG WINDS WILL AFFECT SOUTHERN CAMERON AND SOUTHERN VERMILION
PARISHES...

AT 1145 AM CDT...RAIN WITH EMBEDDED STRONGER SHOWERS WAS ALONG A
LINE EXTENDING FROM 24 MILES SOUTH OF FRESHWATER CITY TO 6 MILES
SOUTHWEST OF CREOLE...AND MOVING NORTHWEST AT 30 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
CAMERON...ROCKEFELLER WILDLIFE RANGE...SABINE NATIONAL WILDLIFE...
PECAN ISLAND...JOHNSONS BAYOU...FORKED ISLAND...INTRACOASTAL CITY...
FRESHWATER CITY...GRAND CHENIER...ESTHER...HENRY...HOLLY BEACH...
CREOLE...RUTHERFORD BEACH AND CONSTANCE BEACH.

LAT...LON 2959 9265 2976 9334 2980 9335 2976 9335
      2973 9376 2990 9370 2991 9334 2990 9334
      2985 9335 2986 9344 2981 9334 2991 9324
      2991 9203 2978 9204 2972 9215 2973 9215
      2976 9213 2975 9221 2958 9206 2953 9229
TIME...MOT...LOC 1645Z 152DEG 27KT 2921 9222 2976 9320

TINGLER
Local storm report, Oct 25, 1:32 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
132 PM CDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     COASTAL FLOOD    CAMERON                 29.80N 93.30W
10/25/2015                   CAMERON            LA   LAW ENFORCEMENT

            WATER WAS ACROSS HIGHWAY 82 NEAR HOLLY BEACH, BUT HAS
            RECEDED. MINOR FLOODING WAS STILL OCCURRING ALONG MARSHAL
            STREET IN CAMERON.

&&

ATINGLER
Local storm report, Oct 25, 1:48 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
148 PM CDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     COASTAL FLOOD    FRESHWATER CITY         29.55N 92.31W
10/25/2015                   VERMILION          LA   OTHER FEDERAL

            FRESHWATER CANAL LOCKS REACHED AROUND 6 FEET AT 130 PM
            CDT ON THE AUTOMATED TIDE GAUGE. THE OPERATOR OF THE
            LOCKS WATCHED THE WATER LEVEL HIT 6.8 FEET ON THE STAFF
            GAUGE. THE YARD AROUND LOCKS WAS FLOODED AND SO WAS THE
            MARSH TO THE SOUTH. THE DOCKS AT MARTIN ENERGY SOUTH OF
            THE LOCK WAS ALSO FLOODED. WATER WAS QUICKLY FALLING
            BACK.

&&

ATINGLER
Local storm report, Oct 25, 2:38 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
238 PM CDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND GST 7 SW JOHNSONS BAYOU     29.69N 93.73W
10/25/2015  M69 MPH          GMZ450             LA   PUBLIC

            WINDS WERE SUSTAINED AT 50 TO 55 KTS WITH A PEAK GUST TO
            60 KNOTS FROM 10 TO 11 AM CDT. WINDS MEASURED AT WEST
            CAMERON 17.

&&

ATINGLER
Local storm report, Oct 25, 2:38 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT-COR TIME
NATIONAL WEATHER SERVICE LAKE CHARLES LA
238 PM CDT SUN OCT 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST 7 SW JOHNSONS BAYOU     29.69N 93.73W
10/25/2015  M69 MPH          GMZ450             LA   PUBLIC

            WINDS WERE SUSTAINED AT 50 TO 55 KTS WITH A PEAK GUST TO
            60 KNOTS FROM 11 AM TO 12 PM CDT. WINDS MEASURED AT WEST
            CAMERON 17.

&&

ATINGLER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:16 PM CDTAreal Flood AdvisoryLCHHardin, Jasper, Newton3 hr
Oct 25, 3:41 PM CDTAreal Flood AdvisoryLCHJefferson, Orange3 hr
Oct 25, 4:43 PM CDTFlash Flood WarningLCHJasper, Newton3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.